# SDR AUS20021107

- Difficulty date: October 6, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118A
- Condition: Vibrates
- Location: Nacelle
- Part time: 20,597 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) SEVERE ENGINE VIBRATION DURING START. LIMITED INFORMATION PROVIDED.
